# SDR DALA2015062503957

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER FUSELAGE SKIN JUST FWD OF CANTED FRAME, STA 1463 AND PROYECTION LONG 2R AT AFT ACCESSORY COMPARTMENT,  RII: N ENTR 797732 W, SKIN DAMAGE WAS REPAIRED IAW ER/A 536423-14, REV ORIGINAL PERFORM A GENERAL VISUAL INSPECTION OF THE REPAIR WITHIN EVERY 3,000 CYCLES IAW ER/A 536423-14, REV ORIGINAL SEC II AND LOG PAGE 2008291. THIS INSPECTION WILL BE MONITORED WITH LOG PAGE 2008291.
